MURAL - Maynooth University Research Archive Library



    On Ptolemaic metric simplicial complexes


    Buckley, S.M. and Wraith, David and McDougall, J. (2010) On Ptolemaic metric simplicial complexes. Mathematical Proceedings of the Cambridge Philosophical Society, 149 (1). pp. 93-104. ISSN 1469-8064

    [img] Download (104kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We show that under certain mild conditions, a metric simplicial complex which satisfies the Ptolemy inequality is a CAT(0) space. Ptolemy’s inequality is closely related to inversions of metric spaces. For a large class of metric simplicial complexes, we characterize those which are isometric to Euclidean space in terms of metric inversions.

    Item Type: Article
    Keywords: Ptolemaic metric simplicial complexes;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 2420
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 09 Feb 2011 11:13
    Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
    Publisher: Cambridge University Press
    Refereed: Yes
    URI:

      Repository Staff Only(login required)

      View Item Item control page

      Downloads

      Downloads per month over past year